My pain Dr. Switched me from Butrans patch to fentanyl. From the first week with this patch (can't take pain meds orally ) I started having serious side effects. Dizzy,disoriented, sweaty, hard to breathe, shaking, muscle twitching ,horrible waves of , nausea and heart racing ,extreme full blown panic attacks I felt like I was going to die. Took patch off rushed to ER and they could find nothing wrong. I was only on this patch 25 mcg per hour, for just under 3 weeks. Still don't feel right.
Shiellap; There are lots of types of pain medication, The one you were on could have just been to strong and also many time when we first start a medication tablet it takes a few dose's before we get used to the sedation etc then they seem to work without all of the side effects, Or the doctor can also work with you to add something with the pain pill so you don't have nausea etc.But you still have to remember when we start something new. It hits us harder until we have tried a few and our system gets used to it. I would talk with the doctor again and also have the doctor tell you what type of real side effects you should be concerned about. Have a good weekend hope you get to feeling better
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2013 • 4 answers
Posted 17 Oct 2013 • 6 answers
AATN: Mylan Fentanyl patch users... If your having a hard time getting your fentanyl patch to stick?
Posted 16 Aug 2014 • 8 answers
Posted 14 Jan 2016 • 2 answers
Posted 8 Oct 2016 • 4 answers